Hi and hope you are doing well.
A clinical examination is necessary for correct diagnosis and treatment of your condition. The marks which are left behind after acne could be due to post-inflammatory hyper pigmentation or scars left behind by your acne lesions. In scarring the collagen in the skin is damaged from inflammation. This results in permanent changes in texture in the skin. It is known that cane can lead to permanent scarring which can be disfiguring. Discoloration from acne is usually easier to treat compared to scarring. There are many medications available which can lighten this discoloration. The few over the counter creams which contain 2 percent hydroquinone, a bleaching agent or with combination of medications like hydroquinone with tretinoin plus a cortisone cream can be helpful. It is best to get assessed by a dermatologist. There are many new techniques available like laser and other modalities which can help. A clinical examination is necessary before deciding the appropriate treatment for your condition. For more queries and concerns visit a dermatologist. Hope it helped.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.